Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 41, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 18, 2015, 9:53 AM EST. It took effect at Nov 18, 2015, 10:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2015, 9:53 AM EST (14:53 UTC)
- In effect from
- Nov 18, 2015, 10:00 AM EST
- Expired
- Nov 19, 2015, 10:06 AM EST
- In force
- 24 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
015 WHUS72 KKEY 181453 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 953 AM EST WED NOV 18 2015 GMZ042>044-052>055-072>075-182300- /O.CAN.KKEY.SC.Y.0040.000000T0000Z-151118T2200Z/ /O.NEW.KKEY.SC.Y.0041.151118T1500Z-151119T0300Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 953 AM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL AND THE FLORIDA STRAITS... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS...SUSTAINED EAST WINDS BETWEEN 20 AND 25 KNOTS WILL PERSIST TODAY ACROSS THE STRAITS OF FLORIDA AND PORTIONS OF HAWK CHANNEL AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WAVES/SEAS...SEAS AS HIGH AS 10 FEET ARE EXPECTED IN THE GULF STREAM...WITH SEAS UP TO 7 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ032>035-181600- /O.CAN.KKEY.SC.Y.0040.000000T0000Z-151118T2200Z/ BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 953 AM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED FOR THE GULF WATER BEYOND 5 FATHOMS AND THE BAY AND GULF SIDE WATERS NEAR THE FLORIDA KEYS... SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION FOR WINDS INCREASING TO BETWEEN 15 AND 20 KNOTS. $$ BWC
5 follow-up statements
793 WHUS72 KKEY 181949 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 249 PM EST WED NOV 18 2015 GMZ042>044-052>055-072>075-190300- /O.CON.KKEY.SC.Y.0041.000000T0000Z-151119T0300Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 249 PM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR HAWK CHANNEL AND THE FLORIDA STRAITS... * WINDS...SUSTAINED EAST WINDS BETWEEN 20 AND 25 KNOTS WILL PERSIST TODAY ACROSS THE STRAITS OF FLORIDA AND PORTIONS OF HAWK CHANNEL AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WAVES/SEAS...SEAS AS HIGH AS 10 FEET ARE EXPECTED IN THE GULF STREAM...WITH SEAS UP TO 7 FEET IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
556 WHUS72 KKEY 182019 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 319 PM EST WED NOV 18 2015 GMZ042>044-052>055-072>075-190430- /O.EXT.KKEY.SC.Y.0041.000000T0000Z-151119T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 319 PM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT... * WINDS...EAST WINDS NEAR 20 KNOTS AND GUSTY WILL PERSIST ACROSS THE FLORIDA STRAITS AND HAWK CHANNEL TONIGHT. * WAVES/SEAS...SEAS AS HIGH AS 8 FEET ARE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ APA
555 WHUS72 KKEY 190325 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1025 PM EST WED NOV 18 2015 GMZ042>044-190430- /O.CAN.KKEY.SC.Y.0041.000000T0000Z-151119T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- 1025 PM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR SOUTHEAST WINDS BETWEEN 15 AND 20 KNOTS...DECREASING LATE. $$ GMZ052>055-072>075-191000- /O.CON.KKEY.SC.Y.0041.000000T0000Z-151119T1000Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1025 PM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...EAST WINDS NEAR 20 KNOTS AND GUSTY WILL PERSIST ACROSS THE FLORIDA STRAITS. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
202 WHUS72 KKEY 190938 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 438 AM EST THU NOV 19 2015 GMZ052>055-072>075-191530- /O.EXT.KKEY.SC.Y.0041.000000T0000Z-151119T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 438 AM EST THU NOV 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST WINDS NEAR 20 KNOTS WILL PERSIST ACROSS THE STRAITS OF FLORIDA THIS MORNING...WITH SLACKENING BREEZES THIS AFTERNOON. * WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE GULF STREAM THIS MORNING...WITH SUBSIDING SEAS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
572 WHUS72 KKEY 191506 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1006 AM EST THU NOV 19 2015 GMZ052>055-072>075-191615- /O.CAN.KKEY.SC.Y.0041.000000T0000Z-151119T1600Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1006 AM EST THU NOV 19 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA STRAITS AS SOUTHEAST WINDS HAVE DECREASED TO NEAR 15 KNOTS. $$ BWC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 9:39 AM EST, 14 minutes earlier.
Area forecast discussion, Nov 18, 9:39 AM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
939 AM EST WED NOV 18 2015
.DISCUSSION...
.CURRENTLY...
THE SATELLITE VIEW OF THE UNITED STATES SHOWS THE LARGE UPPER LOW
SPINNING ACROSS THE OZARKS AND CENTRAL MISSISSIPPI VALLEY THIS
MORNING. THE SURFACE FRONT ASSOCIATED WITH THIS UPPER LOW AND TROUGH
IS PASSING OVER EASTERN LOUISIANA AT THIS HOUR. CLOSER TO HOME WE
HAVE A LINE OF SHOWERS JUST TO THE WEST OF THE LOWER KEYS ON THE
SOUTHERN FRINGE OF AN AREA OF HIGH PRESSURE NOW CENTERED OVER THE
NEW ENGLAND COAST WITH THE AXIS EXTENDING ACROSS SOUTH FLORIDA AND
THE KEYS. WINDS ARE OUT OF THE SOUTHEAST NEAR 20 KNOTS SOUTH OF THE
ISLAND CHAIN...NEAR 15 KNOTS AND GUSTY AT SMITH SHOAL...10 TO 15
KNOTS AT LONG KEY...AND NEAR 15 KNOTS AND GUSTY AT PULASKI SHOAL. THE
ISLAND TERMINALS ARE BLOWING 10 TO 15 KNOTS WITH HIGHER GUSTS. WINDS
ARE HIGHEST IN THE INFLOW CHANNEL TO THE FRONT...WHICH IS CO-LOCATED
WITH THE LINE OF SHOWERS NEAR THE LOWER KEYS.
.FORECAST...
LITTLE CHANGE TO THE CURRENT FORECAST IS EXPECTED FOR THIS UPDATE.
WILL RAISE RAIN CHANCES FOR THE LOWER KEYS WHILE KEEPING THE CHANCE
WORDING...WILL SPLIT OUT THE LOWER KEYS WITH 50 PERCENT AND LEAVE THE
MIDDLE AND UPPER KEYS AT 30 PERCENT. THE FRONT MENTIONED ABOVE WILL
CONTINUE TO TREK ACROSS THE NORTHERN GULF OF MEXICO WHILE THE PARENT
LOW SLIDES TO THE NORTHEAST ACROSS THE GREAT LAKES. THE FRONT ACROSS
THE GULF COAST WILL STRETCH OUT WEST TO EAST...WHILE THE WARM WATERS
OF THE GULF OF MEXICO MODIFY THE AIR MASS. THIS WILL ALSO STALL THE
FRONT OVER THE EASTERN GULF WEDNESDAY NIGHT AND THURSDAY. WITH THE
TROUGH LIFTING OUT TO THE NORTHEAST...THE NEXT AREA OF HIGH PRESSURE
WILL BUILD INTO THE DEEP SOUTH AND NORTHERN GULF COAST THURSDAY
NIGHT. THIS RIDGE WILL FORCED TO SPREAD NORTHEASTWARD THROUGH
SATURDAY NIGHT...AHEAD OF THE NEXT IN A SERIES OF TROUGH / RIDGE
COMPLEXES TREKKING ACROSS THE CENTRAL PLAINS AND MISSISSIPPI VALLEY.
THE CURRENT RUN OF THE MODEL GUIDANCE BRINGS THE TROUGH AXIS FURTHER
SOUTH AND IS PROGGED TO PASS THROUGH THE KEYS AREA EARLY NEXT WEEK.
IN THE WAKE OF THIS FRONTAL PASSAGE...AN ROBUST AREA OF HIGH PRESSURE
WILL BUILD OVER THE SOUTHEASTERN STATES MONDAY AFTERNOON.
&&
.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS AND
HAWK CHANNEL THIS MORNING DUE TO SOUTHEAST WINDS NEAR 20 KNOTS AND
HIGHER GUSTS. SMALL CRAFT SHOULD EXERCISE CAUTION ON KEYS WATERS
NORTH OF THE ISLAND CHAIN INCLUDING FLORIDA BAY...THE BAY AND GULF
SIDE WATERS...AND THE SOUTHEASTERN GULF OF MEXICO UNTIL WINDS
DECREASE LATER THIS EVENING. A LARGE AREA OF HIGH PRESSURE CENTERED
OVER THE NEW ENGLAND COAST WITH THE RIDGE AXIS EXTENDING THROUGH THE
KEYS AREA IS RESPONSIBLE FOR THESE WINDS. A TROUGH MOVING THROUGH
THE MISSISSIPPI VALLEY WILL PUSH THE RIDGE OUT TO THE NORTHEAST
TODAY...AND THE STRONG PRESSURE GRADIENT WITH IT. WINDS WILL INCREASE
AGAIN THURSDAY NIGHT AND FRIDAY AS A NEW RIDGE BUILDS ACROSS THE DEEP
SOUTH IN THE WAKE OF THE TROUGH.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL AT EYW AND MTH TODAY AND TONIGHT.
SUSTAINED EAST TO SOUTHEAST WINDS OF 20 TO 25 KNOTS FROM JUST OFF THE
SURFACE TO ABOUT 3000 FEET WILL DECREASE TO 15 TO 20 KNOTS TONIGHT.
&&
.CLIMATE...
ON THIS DATE IN FLORIDA KEYS WEATHER HISTORY...IN 1886...THE HIGH
TEMPERATURE IN KEY WEST WAS 90 DEGREES. THIS SET THE DAILY RECORD FOR
MAXIMUM TEMPERATURE MEASURED IN KEY WEST ON NOVEMBER 18TH...A RECORD
WHICH STILL STANDS 129 YEARS LATER. TEMPERATURE RECORDS AT KEY WEST
DATE BACK TO 1872.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
GMZ032>035-042>044-052>055-072>075.
&&
PUBLIC/MARINE.........BWC
AVIATION/NOWCASTS.....BS
DATA COLLECTION.......CHESSER
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Nov 18, 9:53 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 953 AM EST WED NOV 18 2015 FLZ076>078-GMZ031>035-042>044-052>055-072>075-191500- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 953 AM EST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE STRAITS OF FLORIDA... AND HAWK CHANNEL. SMALL CRAFT ADVISORY CONDITIONS LIKELY WILL PERSIST IN SOME ZONES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR SOME FLORIDA KEYS COASTAL WATERS ZONES MONDAY OR TUESDAY...AS BREEZES FRESHEN FROM THE NORTHEAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BWC
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:49 AM EST | Special Marine Warning | KEY | 56 min |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.